Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9853
Title: A new approach for analysing the fuzzy system reliability using intuitionistic fuzzy number
Authors: Kumar M.
Yadav S.P.
Kumar S.
Published in: International Journal of Industrial and Systems Engineering
Abstract: In general, fuzzy sets are used to analyse the fuzzy system reliability. In this paper, a new approach is developed for analysing the fuzzy system reliability of series and parallel systems using intuitionistic fuzzy set theory. For analysing the fuzzy system reliability, the definition of trapezoidal intuitionistic fuzzy number is introduced and arithmetic operations between two trapezoidal intuitionistic fuzzy numbers are also introduced. Also by considering several cases, it is shown that definitions of triangular intuitionistic fuzzy number, trapezoidal fuzzy number and triangular fuzzy number are the particular cases of the definition of trapezoidal intuitionistic fuzzy number introduced in this paper. For evaluating the fuzzy reliability of a series system and a parallel system, formulae are derived. For numerical verification of proposed approach, the fuzzy reliability of the basement flooding has been analysed using the proposed approach. Copyright © 2011 Inderscience Enterprises Ltd.
Citation: International Journal of Industrial and Systems Engineering (2011), 8(2): 135-156
URI: https://doi.org/10.1504/IJISE.2011.041366
http://repository.iitr.ac.in/handle/123456789/9853
Issue Date: 2011
Keywords: Fuzzy number
Fuzzy set
IFN
Intuitionistic fuzzy number
System reliability
Trapezoidal intuitionistic fuzzy number
TrIFN
ISSN: 17485037
Author Scopus IDs: 55456371100
57209022284
55500513200
Author Affiliations: Kumar, M., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India
Yadav, S.P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India
Kumar, S., Department of Electrical Engineering, Indian Institute of Technology Roorkee, Roorkee 247667, India
Corresponding Author: Kumar, M.; Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India; email: moh85dma@iitr.ernet.in
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.